# SDR CA991231019

- Difficulty date: November 26, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 22,083 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Le Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEADING EDGE CUSHON SEAL FOUND MISSING ON INBOARD TRAILING FLAP.
